# SDR CALA2013082990840

- Difficulty date: August 28, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 42,091 hours, 17,887 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RT THRUST REVERSER OUTER SKIN HAS 7-10 RIVETS PULLING THREW SKIN WITH A CRACK 5.75 INCHES LONG AT 1 O-CLOCK POSITION.
